Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 11, NWS Milwaukee, WI
NWS Milwaukee, WI issued this severe thunderstorm warning at Jun 1, 2019, 4:23 PM CDT for Kenosha County, Walworth County, Wisconsin. It was in force for 37 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 1, 2019, 4:23 PM CDT (21:23 UTC)
- Expired
- Jun 1, 2019, 5:00 PM CDT
- In force
- 37 min
- Issued by
- NWS Milwaukee, WI
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Kenosha County, WI, Walworth County, WI
The radar
The Milwaukee radar (KMKX), 65 km from the middle of the area, began a volume at 21:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 1, 4:46 PM CDT | HAIL 0.25 | Kenosha, WI | |
| Jun 1, 4:49 PM CDT | HAIL 0.25 | Kenosha, WI | PEA TO DIME SIZED HAIL. |
| Jun 1, 4:55 PM CDT | HAIL 0.7 | 2 Nw Winthrop Harbor, WI |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 1, 2:23 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 9.4 hours before the alert went out and 214 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1261 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- -198 m²/s²
- 0-3 km storm-relative helicity
- -58 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
473
WUUS53 KMKX 012123
SVRMKX
WIC059-127-012200-
/O.NEW.KMKX.SV.W.0011.190601T2123Z-190601T2200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Milwaukee/Sullivan WI
423 PM CDT Sat Jun 1 2019
The National Weather Service in Milwaukee/Sullivan has issued a
* Severe Thunderstorm Warning for...
Southeastern Walworth County in southeastern Wisconsin...
Kenosha County in southeastern Wisconsin...
* Until 500 PM CDT.
* At 423 PM CDT, severe thunderstorms were located along a line
extending from Paddock Lake to Channel Lake to near Richmond,
moving southeast at 45 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Kenosha, Pleasant Prairie, Twin Lakes, Paddock Lake, Camp Lake,
Genoa City, Silver Lake, Powers Lake, Pell Lake, Salem, Bristol,
Bassett and New Munster.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4248 8780 4249 8781 4250 8847 4261 8823
4261 8819 4263 8819 4266 8812 4264 8780
4260 8780 4253 8779 4249 8779
TIME...MOT...LOC 2123Z 298DEG 39KT 4257 8808 4246 8816 4245 8833
HAIL...1.00IN
WIND...60MPH
$$
DDV3 follow-up statements
716
WWUS53 KMKX 012135
SVSMKX
Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
435 PM CDT Sat Jun 1 2019
WIC127-012144-
/O.CAN.KMKX.SV.W.0011.000000T0000Z-190601T2200Z/
Walworth WI-
435 PM CDT Sat Jun 1 2019
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WALWORTH COUNTY
IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
southeastern Wisconsin.
LAT...LON 4248 8780 4249 8781 4250 8823 4266 8803
4265 8801 4264 8780 4258 8780 4253 8779
4249 8779
TIME...MOT...LOC 2134Z 283DEG 35KT 4258 8795 4247 8803 4246 8820
$$
WIC059-012200-
/O.CON.KMKX.SV.W.0011.000000T0000Z-190601T2200Z/
Kenosha WI-
435 PM CDT Sat Jun 1 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR KENOSHA COUNTY...
At 434 PM CDT, severe thunderstorms were located along a line
extending from near Pleasant Prairie to near Antioch to near Spring
Grove, moving east at 40 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Kenosha, Pleasant Prairie, Paddock Lake, Camp Lake, Silver Lake,
Salem and Bristol.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4248 8780 4249 8781 4250 8823 4266 8803
4265 8801 4264 8780 4258 8780 4253 8779
4249 8779
TIME...MOT...LOC 2134Z 283DEG 35KT 4258 8795 4247 8803 4246 8820
HAIL...1.00IN
WIND...60MPH
$$
DDV896
WWUS53 KMKX 012149
SVSMKX
Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
449 PM CDT Sat Jun 1 2019
WIC059-012200-
/O.CON.KMKX.SV.W.0011.000000T0000Z-190601T2200Z/
Kenosha WI-
449 PM CDT Sat Jun 1 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR SOUTHEASTERN KENOSHA COUNTY...
At 449 PM CDT, severe thunderstorms were located along a line
extending from near Zion to near Beach Park to Third Lake, moving
southeast at 45 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Kenosha and Pleasant Prairie.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4248 8780 4249 8781 4249 8800 4257 8790
4264 8786 4264 8780 4258 8780 4253 8779
4249 8779
TIME...MOT...LOC 2149Z 297DEG 39KT 4251 8776 4240 8784 4239 8801
HAIL...1.00IN
WIND...60MPH
$$
DDV566
WWUS53 KMKX 012157
SVSMKX
Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
457 PM CDT Sat Jun 1 2019
WIC059-012206-
/O.EXP.KMKX.SV.W.0011.000000T0000Z-190601T2200Z/
Kenosha WI-
457 PM CDT Sat Jun 1 2019
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN KENOSHA COUNTY
WILL EXPIRE AT 500 PM CDT...
The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire. However heavy
rain and frequent lightning are still possible with these
thunderstorms.
A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
southeastern Wisconsin.
LAT...LON 4248 8780 4249 8781 4249 8800 4257 8790
4264 8786 4264 8780 4258 8780 4253 8779
4249 8779
TIME...MOT...LOC 2156Z 298DEG 39KT 4248 8769 4237 8777 4236 8794
$$
DDVWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 2:57 PM CDT, 1 hour 26 minutes earlier.
Area forecast discussion, Jun 1, 2:57 PM CDT, 1 hour 26 minutes before
Area Forecast Discussion National Weather Service Milwaukee/Sullivan WI 257 PM CDT Sat Jun 1 2019 .DISCUSSION... Tonight - Confidence...Medium Mid level wave and surface front will shift southeast of the area this evening taking any lingering storms with it. Biggest severe threat will be co-located with higher MLCAPE environment in SC WI, especially south of I-94. Modest effective shear and mid level lapse rates support the severe risk. Severe Watch 305 has this handled well. Cool and dry air advection takes hold later this evening on northwest winds. Sunday through Monday night - Confidence...Medium to High Dry high pressure will dominate with low level thermal trough influencing our wx into Sunday night. As Monday wears on we will see a return flow set up with 850 winds being more westerly signaling the return of waa. At this time will keep things dry per GFS/ECMWF. Tuesday and Wednesday - Confidence...Medium Mid level flow turns wnw with a couple different waves coming through this period. This will combine with a surface low/frontal boundary moving through to bring chances of showers/thunderstorms. the chance will stick around until the front gets far enough to our south, which it should by Wednesday evening. Wednesday night through Saturday - Confidence...Low The 01.12z model suite has flipped back to the ridge dominating with low pressure suppressed to our south. The 01.00z run was a much wetter scenario with the low in a much further north position bringing with it the potential for much more rainfall. Expecting that there will be more flipping and flopping yet to come. && .AVIATION(21Z TAFS)...Main focus will be thunderstorms through early this evening. Convection has increased across SC WI and will move through SC and SE WI through early this evening. Some of these storms will be strong or severe. A Severe Thunderstorm Watch is in effect through 9 pm. Once front goes through some MVFR cigs/vsbys will be possible for a time though overall trend will be towards clearing skies with high pressure settling across for Sunday. && .MARINE...Main concern will be the potential for strong to severe storms for the rest of this afternoon into the early evening hours. Severe Thunderstorm Watch in effect until 9 pm for areas from North Point Light to Winthrop Harbor. So these areas from the shore out to mid lake are most vulnerable to these stronger or even severe storms through early this evening. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...None. LM...None. && Tonight/Sunday and Aviation/Marine...Collar Sunday Night through Saturday...Collar
Hazardous weather outlook, Jun 1, 3:13 PM CDT, 1 hour 10 minutes before
Hazardous Weather Outlook National Weather Service Milwaukee/Sullivan WI 313 PM CDT Sat Jun 1 2019 WIZ046-047-051-052-056>060-062>072-022015- Marquette-Green Lake-Fond Du Lac-Sheboygan-Sauk-Columbia-Dodge- Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee- Lafayette-Green-Rock-Walworth-Racine-Kenosha- 313 PM CDT Sat Jun 1 2019 This Hazardous Weather Outlook is for portions of east central Wisconsin, south central Wisconsin and southeast Wisconsin. .DAY ONE...Rest of This Afternoon and Tonight Scattered thunderstorms are expected for the rest of this afternoon and into the early evening hours. These will be most likely along and south of the I-94 corridor. Large hail and high winds will be the main threat, though a tornado or two is not out of the question. Frequent lightning can also be expected. .DAYS TWO THROUGH SEVEN...Sunday through Saturday There are small chances for thunderstorms from Tuesday night through Wednesday evening. .SPOTTER INFORMATION STATEMENT... Spotter activation will be needed this afternoon into the early evening hours. LMZ643>646-022015- Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 313 PM CDT Sat Jun 1 2019 This Hazardous Weather Outlook is for the nearshore waters from Sheboygan Wisconsin to Winthrop Harbor Illinois. .DAY ONE...Rest of This Afternoon and Tonight Thunderstorms are expected through early this evening. Some storms may be strong to severe especially near and south of North Point Light where a severe thunderstorm watch is in effect until 9 pm. Hail, high winds, and locally higher waves will be possible. .DAYS TWO THROUGH SEVEN...Sunday through Saturday Gusty north winds will approach Small Craft Advisory levels on Sunday. There are small chances for thunderstorms from Tuesday afternoon into Wednesday evening. LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868- 870-872-874-876-878-022015- Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to mid-line of lake.- Lake Michigan from Seul Choix Point to Rock Island Passage 5NM offshore to Mid Lake- Lake Michigan South of a line from Seul Choix Point to the Mackinac Bridge and North of a line from Charlevoix MI to South Fox Island 5NM offshore- Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to mid lake- Lake Michigan from Point Betsie to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM offshore to mid lake- Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to Mid Lake- Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid Lake- Lake Michigan from Sheboygan to Port Washington WI 5NM offshore to Mid Lake- Lake Michigan from Port Washington to North Point Light WI 5NM offshore to Mid Lake- Lake Michigan from North Point Light to Wind Point WI 5NM offshore to Mid Lake- Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Wilmette Harbor to Michigan City in 5NM offshore to Mid Lake- Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid Lake- Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to Mid Lake- Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid Lake- Lake Michigan from South Haven to Holland MI 5NM offshore to Mid lake- Lake Michigan from St Joseph to South Haven MI 5NM offshore to Mid Lake- 313 PM CDT Sat Jun 1 2019 This Hazardous Weather Outlook is for the open waters of Lake Michigan. .DAY ONE...Rest of This Afternoon and Tonight Scattered thunderstorms will continue across the southern portions of the lake for the rest of this afternoon into the early evening hours. A severe thunderstorm watch is in effect until 9 pm. High winds, locally higher waves, and large hail are all possible. .DAYS TWO THROUGH SEVEN...Sunday through Saturday There are small chances for thunderstorms from Tuesday afternoon through Wednesday evening. Collar www.weather.gov/mkx
In the hours before
Special weather statement, Jun 1, 3:07 PM CDT, 1 hour 16 minutes before
Special Weather Statement National Weather Service Milwaukee/Sullivan WI 307 PM CDT Sat Jun 1 2019 WIZ069-070-012100- Walworth-Rock- 307 PM CDT Sat Jun 1 2019 ...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT WALWORTH AND ROCK COUNTIES THROUGH 4 PM... At 306 PM CDT, strong thunderstorms were clustered near Whitewater and Janesville, moving east at 25 mph. Winds in excess of 40 mph and hail up to nickel size are possible with these storms. Locations impacted include... Janesville, Beloit, Whitewater, Elkhorn, Delavan, Lake Geneva, Milton, Edgerton, Evansville, East Troy, Williams Bay, Genoa City, Walworth, Clinton, Fontana-On-Geneva Lake, Sharon, Darien, Orfordville, Footville and Como. Frequent cloud to ground lightning and heavy rain are occurring with these storms. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. Storms may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. A Severe Thunderstorm Watch remains in effect until 900 PM CDT for south central and southeastern Wisconsin. LAT...LON 4250 8936 4284 8937 4284 8831 4250 8831 TIME...MOT...LOC 2006Z 272DEG 22KT 4276 8868 MRC
Special weather statement, Jun 1, 3:25 PM CDT, 58 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
325 PM CDT Sat Jun 1 2019
WIZ065-066-071-072-012130-
Waukesha-Milwaukee-Racine-Kenosha-
325 PM CDT Sat Jun 1 2019
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT MILWAUKEE...RACINE...
SOUTHEASTERN WAUKESHA AND KENOSHA COUNTIES...
At 323 PM CDT, radar indicated strong thunderstorms were located
along a line extending from near Mukwonago to Gages Lake. Movement
was northeast at 40 mph.
Winds in excess of 30 mph and hail up to penny size are possible
with these storms.
Locations impacted include...
Milwaukee, Kenosha, Racine, Waukesha, West Allis, Wauwatosa, New
Berlin, Brookfield, Greenfield, Oak Creek, Mount Pleasant, Muskego,
South Milwaukee, Pleasant Prairie, Cudahy, Whitefish Bay, Greendale,
St. Francis, Hales Corners and Mukwonago.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
If you are on or near Lake Michigan or other inland lakes, get out
of the water and move indoors or inside a vehicle. Remember,
lightning can strike out to 10 miles from the parent thunderstorm.
If you can hear thunder, you are close enough to be struck by
lightning. Move to safe shelter now! Do not be caught on the water
in a thunderstorm.
A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
southeastern Wisconsin.
LAT...LON 4284 8831 4284 8833 4300 8832 4311 8788
4307 8787 4302 8790 4296 8785 4288 8785
4284 8783 4278 8775 4276 8777 4271 8777
4266 8781 4261 8782 4259 8781 4249 8780
4249 8830
TIME...MOT...LOC 2023Z 236DEG 36KT 4286 8828 4234 8795
MRCLocal storm report, Jun 1, 3:47 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
347 PM CDT SAT JUN 1 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM HAIL 1 NNE COMO 42.62N 88.49W
06/01/2019 E0.75 INCH WALWORTH WI PUBLIC
HAIL SIZE ESTIMATED FROM A SOCIAL MEDIA
PICTURE.
&&Local storm report, Jun 1, 4:11 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
411 PM CDT SAT JUN 1 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 PM HAIL 5 SE PLEASANT PRAIRIE 42.51N 87.85W
06/01/2019 E0.70 INCH KENOSHA WI PUBLIC
2 NW OF WINTHROP HARBOR, IL.
&&Local storm report, Jun 1, 4:16 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
416 PM CDT SAT JUN 1 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 PM HAIL 5 NE LAKE GENEVA 42.64N 88.38W
06/01/2019 E1.25 INCH WALWORTH WI BROADCAST MEDIA
PICTURE VIA TWITTER.
&&
ARBLocal storm report, Jun 1, 4:20 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
420 PM CDT SAT JUN 1 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0352 PM HAIL 1 WNW ELKHORN 42.68N 88.56W
06/01/2019 E0.75 INCH WALWORTH WI AMATEUR RADIO
&&
ARBThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 31, 9:00 PM CDT | Special Marine Warning | MKX | 45 min | |
| May 31, 10:52 PM CDT | Special Marine Warning | MKX | 53 min | |
| Jun 1, 5:07 AM CDT | Special Weather Statement | MKX | Green Lake | 23 min |
| Jun 1, 5:34 AM CDT | Special Weather Statement | MKX | Fond du Lac | 26 min |
| Jun 1, 6:05 AM CDT | Special Weather Statement | MKX | Fond du Lac | 25 min |
| Jun 1, 6:36 AM CDT | Special Weather Statement | MKX | Sheboygan | 9 min |
| Jun 1, 7:02 AM CDT | Special Weather Statement | MKX | Milwaukee | 28 min |
| Jun 1, 7:35 AM CDT | Special Weather Statement | MKX | Walworth | 40 min |
| Jun 1, 8:11 AM CDT | Special Weather Statement | MKX | Rock | 34 min |
| Jun 1, 8:17 AM CDT | Special Weather Statement | MKX | Walworth | 43 min |
| Jun 1, 2:04 PM CDT | Special Weather Statement | MKX | Green | 41 min |
| Jun 1, 2:14 PM CDT | Severe Thunderstorm Warning | MKX | Dane, Green, Rock | 46 min |
| Jun 1, 3:07 PM CDT | Special Weather Statement | MKX | Rock, Walworth | 53 min |
| Jun 1, 3:25 PM CDT | Special Weather Statement | MKX | Kenosha, Milwaukee, Racine | 65 min |
| Jun 1, 3:31 PM CDT | Severe Thunderstorm Warning | MKX | Kenosha, Racine, Walworth | 44 min |
| Jun 1, 3:48 PM CDT | Special Marine Warning | MKX | 117 min | |
| Jun 1, 4:13 PM CDT | Areal Flood Advisory | MKX | Kenosha, Racine, Walworth | 2 hr |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.